# SDR FDEA202111172888

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24119
- Aircraft time: 57,918 hours, 26,324 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 1186318212
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PNL 242 MEF HAS PUNCTURE DAMAGE TO LOWER SURFACE AND DAMAGE   TO   LOWER CORNER STA 1020-TO-1055 BL0 TO 24 RBL. FABRICATED ZONE 240 FLOOR BOARD 242 MEF ON VT MAE TRAVELER # T21/1584285 IAW DWG   SRZ-25-005 REVISION R.      MAJOR REPAIR
